Asymptotic properties of functions of several variables defined on homogeneous spaces
Doklady Akademii Nauk, Tome 199 (1971) no. 6, pp. 1247-1250 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1971_199_6_a7,
     author = {V. D. Milman},
     title = {Asymptotic properties of functions of several variables defined on homogeneous spaces},
     journal = {Doklady Akademii Nauk},
     pages = {1247--1250},
     year = {1971},
     volume = {199},
     number = {6},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1971_199_6_a7/}
}
TY  - JOUR
AU  - V. D. Milman
TI  - Asymptotic properties of functions of several variables defined on homogeneous spaces
JO  - Doklady Akademii Nauk
PY  - 1971
SP  - 1247
EP  - 1250
VL  - 199
IS  - 6
UR  - http://geodesic.mathdoc.fr/item/DAN_1971_199_6_a7/
LA  - ru
ID  - DAN_1971_199_6_a7
ER  - 
%0 Journal Article
%A V. D. Milman
%T Asymptotic properties of functions of several variables defined on homogeneous spaces
%J Doklady Akademii Nauk
%D 1971
%P 1247-1250
%V 199
%N 6
%U http://geodesic.mathdoc.fr/item/DAN_1971_199_6_a7/
%G ru
%F DAN_1971_199_6_a7
V. D. Milman. Asymptotic properties of functions of several variables defined on homogeneous spaces. Doklady Akademii Nauk, Tome 199 (1971) no. 6, pp. 1247-1250. http://geodesic.mathdoc.fr/item/DAN_1971_199_6_a7/